Publication

Back to overview

Large deviations for proportions of observations which fall in random sets determined by order statistics

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2013
Author Hashorva E, Macci C, Pacchiarotti B,
Project Extremal Behaviour of Random Scaling Models
Show all

Original article (peer-reviewed)

Journal Methodology and Computing in Applied Probability
Volume (Issue) 15(4)
Page(s) 875 - 896
Title of proceedings Methodology and Computing in Applied Probability
DOI 10.1007/s11009-012-9290-y

-